# SDR 05FDEA01788

- Difficulty date: July 3, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW FLOOR PANEL 271CF AT STA 1401 LBL 36.5 FLOOR SUPPORT STRUCTURE FOUND CRACKED.  REMOVED AS PER SRM 51-31-01 VOL II. NEW   FLOOR SUPPORT REWORKED FROM S2932222T12000 AS DRAWING ACA 3762 AND INSTALLED AS PER SRM 51-31-  01 VOL   II. CLASSIFIED MINOR REPAIR AS PER GMM 6-2-100.
